Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contact Us Login 
An Official Publication of the Indian Association of Oral and Maxillofacial Pathologists

    Article Cited by others


Osteoid osteoma of mandible

Chaudhary Mayur, Kulkarni Meena

Year : 2007| Volume: 11| Issue : 2 | Page no: 52-55

   This article has been cited by
1 Osteoid osteoma of the mandible: A case report with review of the literature
Ankur Singh,Monica Charlotte Solomon
Journal of Dental Sciences. 2013;
[Pubmed]  [Google Scholar] [DOI]
2 Osteoma of the zygomatic arch and mandible: Report of two cases
Ana Reis Durão,Israel Chilvarquer,Jorge Elie Hayek,Márcia Provenzano,Márcia Reis Kendall
Revista Portuguesa de Estomatologia, Medicina Dentária e Cirurgia Maxilofacial. 2012; 53(2): 103
[Pubmed]  [Google Scholar] [DOI]


Read this article
© Journal of Oral and Maxillofacial Pathology | Published by Wolters Kluwer - Medknow
Online since 15th Aug, 2007